advertisement
Question
Posted by: Natalie | 2008/12/03

ABDOMINAL DISCOMFORT

I have been on 20mg Cilift and 50mg Epitec for a period of time as a treatment for severe depression. I am constantly bloated and uncomfortable and have frequent cramps. Could this be side effects from the medication and if so, how can this be treated?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Natalie
neither of these gives cramps or bloating.This could be due to other problems like a spastic colon or a stomach ulcer.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement